# SDR USAA980155

- Difficulty date: April 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N266AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22878
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1016
- Part time: 41,923 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND CORROSION ON BULKHEAD SUPPORT ANGLE 3 INCH BY 1.5 INCH BS 1016 BULKHEAD (FORWARD FACE) JUST ABOVE DRAIN HOLE BBL '0'0.  INSTALLED CHANNEL REPAIR AND SKIN REPAIR, REPAIRED PER SRM 51-40-3 FIG 1 AND SRM 53-10-4 FIG 3.  CORROSION TASK NR C53-208-01, CORROSION LEVEL 2.  (M)
